MAUDE Adverse Event Report: DIXI MEDICAL SAS KIP-ACS-600 DURA ELECTRODE; COAGULATION ELECTRODE

DIXI MEDICAL SAS KIP-ACS-600 DURA ELECTRODE; COAGULATION ELECTRODE
Model Number 5142.6000.000A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, dixi medical usa notified dixi medical of a customer complaint from cleveland clinic (complaint (b)(4)).The complaint is related to the kip-acs-600 dura electrode device (lot number 204244-09/21) with a breakage of its insulating part at the distal end of the product.On (b)(6) 2022, additional information was sent to us concerning the fact that the ceramic piece has penetrated inside the cranial box and a new surgery is required to remove it.This new information led to the decision to report the case.
 
Additional Manufacturer Narrative
Description of events: on (b)(6) 2022, dixi medical usa notified us of a customer complaint from charles shor center for epilepsy cleveland clinic.The complaint is related to the kip-acs-600 dura electrode device (lot number 204244-09/21) with a breakage of its insulating part (refer to picture in attachment).On (b)(6) 2022 customer complaint (b)(4) was opened at dixi medical.On (b)(6) 2022, request made for additional information.On (b)(6) 2022, reception of the device and start of technical and documentary investigation.On (b)(6) 2022, dixi medical usa informs us that the insulating ceramic part having detached from the device entered the patient's cranium requiring further surgery.This new information was taken into account in the decision to report the case to the fda.At this stage documentation and technical investigation have been done without detecting issues on the device.Further investigation are on-going related to the use of the device.
 
Event or Problem Description
On march 18, 2022, dixi medical usa notified dixi medical of a customer complaint from (b)(6) clinic complaint (b)(4).The complaint is related to the kip-acs-600 dura electrode device (lot number 204244-09/21) with a breakage of its insulating part at the distal end of the product.On may 17, 2022, additional information was sent to us concerning the fact that the ceramic piece has penetrated inside the cranial box and a new surgery is required to remove it.This new information led to the decision to report the case.
 
Additional Manufacturer Narrative
Description of events: on march 18, 2022, dixi medical usa notified us of a customer complaint from (b)(6) clinic.The complaint is related to the kip-acs-600 dura electrode device (lot number 204244-09/21) with a breakage of its insulating part.On (b)(6) 2022, customer complaint (b)(4) was opened at dixi medical.On april 6 & 20, 2022, request made for additional information on may 5, 2022, reception of the device and start of technical and documentary investigation.On may 17, 2022, dixi medical usa informs us that the insulating ceramic part having detached from the device entered the patient's cranium requiring further surgery.This new information was taken into account in the decision to report the case to the fda.At this stage documentation and technical investigation have been done without detecting issues on the device.Further investigation are on-going related to the use of the device.

Brand Name
KIP-ACS-600 DURA ELECTRODE
Common Device Name
COAGULATION ELECTRODE
Manufacturer (Section D)
DIXI MEDICAL SAS
2a rte de pouligney
marchaux-chaudefontaine, doubs 25640
FR  25640
Manufacturer (Section G)
DIXI MEDICAL SAS
2a rte de pouligney
marchaux-chaudefontaine, doubs 25640
FR   25640
Manufacturer Contact
cedric boesch
2a rte de pouligney
marchaux-chaudefontaine, doubs 25640
FR   25640
MDR Report Key14727314
Report Number3014527920-2022-00001
Device Sequence Number17554951
Product Code GZL
UDI-Device Identifier03664539002910
UDI-Public03664539002910
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number5142.6000.000A
Device Catalogue NumberKIP-ACS-600
Device Lot Number204244-09/21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown